# SDR DXTA2023061588770

- Difficulty date: June 15, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N364QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800062
- Aircraft time: 14,733 hours, 9,930 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR PRECATCH: PRECATCH HANDLE MISSING//CORRECTIVE ACTION//INSTALLED MAIN DOOR PRECATCH HANDLE ( CANNIBALIZE FROM N308QS SN: 680-0116 FOR CONTINUE SERVICE ON N364QS SN: 680-0062) WITH PLACARD IAW CE-680 AMM 52-10-40 HANDLE PN OFF: MISSING SN OFF: NA PN ON: 4419087-10 SN ON: NA
PLACARD: PN ON: 4416004-17
